How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
7152018
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

Nurse Milli only, I have recently been put on buspirone

This answer was rated:

Nurse Milli only,

I have recently been put on buspirone and the only change I have noticed is with agitation. so wondering how long it generally takes for this medication to start working?

Hi,

My name is XXXXX XXXXX I am the Moderator for this topic. Nurse Mili is not available right now, but I have sent her a message to follow up with you here, when she comes back online. If I can help further, please let me know. Thank you for your continued patience!

Camille

Hi there and thank you for the question.

When you speak of agitation, can you elaborate a little more? Are you having increased agitation? Are you irritable as well? Is the agitation something new?
Customer: replied 4 years ago.


it is lessening with the agitation, but all the jumpiness and just overall anxiousness has not changed. I am a little bit irritable with some things. Still getting the headaches off and on.

Ok thank you for the added information. Buspar can actually cause nervousness and even hostility as a side effect. Most times these side effects go away as you adjust to the medication and it can take anywhere from 2-3 weeks...some take a bit longer to get used to the medication. But then on the other hand, some never get used to the medication and don't want to take the time to see if they will ever adjust to the medication because they don't like the way they feel while taking it....if that's the case, you can see if your Dr will change your medication to a drug in a different category. And the headaches are also a side effect that is most undesirable as well.
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience: 20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
Nurse Milli, RN and 3 other Health Specialists are ready to help you